MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 VIVACIT-E 32MM I.D. SIZE C NEUTRAL LINER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 VIVACIT-E 32MM I.D. SIZE C NEUTRAL LINER; PROSTHESIS, HIP
Catalog Number 30103203
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: cat #: 30123203 / 32mm i.D.Size c high wall liner / lot #: 66543538.G2: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during the procedure, two liners were not able to be assembled with the shell.A third liner was used to complete the procedure.There was no harm or health impact to the patient.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following section was corrected: d1.Visual examination of the returned product identified both devices had damage to the locking feature and the area around the scallops.The neutral liner also had indentations to the outer diameter.Dimensional analysis of the product determined that the product, where measured, was conforming to product specifications.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Insufficient information provided.Unable to perform a compatibility check.Medical records were not provided.A definitive root cause cannot be determined.The complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 VIVACIT-E 32MM I.D. SIZE C NEUTRAL LINER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20905220
Report Number0001822565-2024-03914
Device Sequence Number11754521
Product Code LPH
UDI-Device Identifier00889024519831
UDI-Public(01)00889024519831(17)290513(10)66704215
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30103203
Device Lot Number66704215
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexUnknown